# SDR ASAA2018043024448

- Difficulty date: April 30, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 42,542 hours, 13,042 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472002,  FOR NR 2 ENGINE FAN BLADE LUBE.  FOUND THE NR 2 PLATFORM AREA B HAS SHIM WEAR IAW AMM 72-21-02.  ACFT GROUNDED.  REMOVED HIGH METAL FROM THE NR 2 PLATFORM AREA B IAW AMM 72-21-02-200-801-F00.
